Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: Heart palpitations while on zoloft  (Read 186 times)

0 Members and 1 Guest are viewing this topic.

Offline Melzer73

  • Newbie
  • *
  • Posts: 12
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Heart palpitations while on zoloft
« on: January 27, 2014, 09:02:07 AM »
Just wondering if anyone else experiences heart palpatstions when on Zoloft. I'm only on 50 mg right now but will be increasing to 100. I do get extremely anxious when my kids play sports and they both played this weekend. So I know my anxiety was very high and my heart beats really fast when they are on the basketball court. I do fear they will get hurt. Just seeing if anyone else feels this on Zoloft or if it's happening since I was so anxious all weekend.
Bookmark and Share

Offline pellis76

  • Newbie
  • *
  • Posts: 13
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Heart palpitations while on zoloft
« Reply #1 on: January 27, 2014, 09:18:59 AM »
I'm on 50mg Zoloft too for 8 years now. I still get palpitations but that is my anxiety.  I would just try and take deep breaths and see if that helps. I used to be really bad where if I felt it palputating all the time I would check my heart rate all the time it just made it worse. But if you don't have any other symptoms I wouldn't worry about it.
Bookmark and Share

Offline Teran

  • Newbie
  • *
  • Posts: 34
  • Country: us
  • Rec's: 1
  • Gender: Male
  • Mood: Stressed
    Stressed
  • Personal text
    • Poke This Member
Re: Heart palpitations while on zoloft
« Reply #2 on: January 27, 2014, 12:57:18 PM »
I have been on zoloft for around a month and a half and have found that I do have issues with my heart racing. I find that this is more anxiety for me, and probably not the meds because I was having this issue even before starting zoloft. If you found yourself in a stressor situation for several day, then it is possible it is that and not the meds, but I am no expert and maybe someone else with more experience could give more.
Bookmark and Share

Tags:
 

Related Topics

  Subject / Started by Replies Last post
10 Replies
7713 Views
Last post May 09, 2006, 06:35:03 AM
by Amie
8 Replies
1247 Views
Last post February 23, 2010, 04:45:03 PM
by LQ
5 Replies
1110 Views
Last post June 01, 2010, 04:22:40 AM
by shygirl26
3 Replies
1259 Views
Last post September 20, 2010, 11:42:46 PM
by MissJennayee
5 Replies
907 Views
Last post December 28, 2010, 05:50:43 PM
by Duckie

anything